The restriction algebra A(...) for curves ...R...
Mathematica Scandinavica, Tome 61 (1987) no. 2, pp. 112-116
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1987__61_2_186109,
author = {Enji Sato},
title = {The restriction algebra {A(...)} for curves {...R...}},
journal = {Mathematica Scandinavica},
pages = {112--116},
year = {1987},
volume = {61},
number = {2},
zbl = {0657.42009},
url = {http://geodesic.mathdoc.fr/item/MS2_1987__61_2_186109/}
}
Enji Sato. The restriction algebra A(...) for curves ...R.... Mathematica Scandinavica, Tome 61 (1987) no. 2, pp. 112-116. http://geodesic.mathdoc.fr/item/MS2_1987__61_2_186109/